Alert archive / South Carolina / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 125, NWS Columbia, SC

June 2, 2011Aiken County, Barnwell County, South Carolina; Burke County, Georgia

NWS Columbia, SC issued this severe thunderstorm warning at Jun 2, 2011, 11:13 PM EDT for Aiken County, Barnwell County, South Carolina; Burke County, Georgia. It was in force for 62 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 2, 2011, 11:13 PM EDT (03:13 UTC)
Expired
Jun 3, 2011, 12:15 AM EDT
In force
62 min
Issued by
NWS Columbia, SC
Area
Storm-based polygon

Counties Burke County, GA, Aiken County, SC, Barnwell County, SC

The radar

The Charleston,SC radar (KCLX), 86 km from the middle of the area, began a volume at 03:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Charleston AFB, SC (KCHS), launched 00:00Z, 3.2 hours before the alert went out and 169 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Charleston AFB, SC at 00:00Z on 2011-06-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3829 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Charleston AFB, SC at 00:00Z on 2011-06-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 57 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3829 J/kg
Mixed-layer CIN
-42 J/kg
Mixed-layer LCL
1081 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
57 m²/s²
0-3 km storm-relative helicity
80 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

529 
WUUS52 KCAE 030313
SVRCAE
GAC033-SCC003-011-030415-
/O.NEW.KCAE.SV.W.0125.110603T0313Z-110603T0415Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE COLUMBIA SC
1113 PM EDT THU JUN 2 2011

THE NATIONAL WEATHER SERVICE IN COLUMBIA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  BURKE COUNTY IN EAST CENTRAL GEORGIA
  SOUTHWESTERN BARNWELL COUNTY IN CENTRAL SOUTH CAROLINA
  SOUTHERN AIKEN COUNTY IN CENTRAL SOUTH CAROLINA

* UNTIL 1215 AM EDT

* AT 1106 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 6 MILES
  SOUTHWEST OF SAVANNAH RIVER SITE...AND MOVING SOUTH AT 25 MPH.

* SOME COMMUNITIES IN THE WARNING AREA INCLUDE SAVANNAH RIVER SITE...
  WAYNESBORO AND SARDIS

REPORT LARGE HAIL...DAMAGING WINDS OR FLOODING TO YOUR COUNTY
SHERIFF...OR CALL THE NATIONAL WEATHER SERVICE...TOLL FREE 1 877 6 3
3...6 7 7 2.

LAT...LON 3295 8186 3292 8196 3292 8206 3295 8215
      3326 8190 3325 8186 3326 8184 3327 8184
      3329 8186 3331 8186 3328 8164 3311 8158
      3308 8161 3307 8158 3303 8156 3302 8158
      3291 8175
TIME...MOT...LOC 0313Z 013DEG 21KT 3316 8178

$$
1 follow-up statement
951 
WWUS52 KCAE 030357
SVSCAE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE COLUMBIA SC
1157 PM EDT THU JUN 2 2011

SCC003-011-030407-
/O.CAN.KCAE.SV.W.0125.000000T0000Z-110603T0415Z/
BARNWELL SC-AIKEN SC-
1157 PM EDT THU JUN 2 2011

...THE SEVERE THUNDERSTORM WARNING FOR AIKEN AND BARNWELL COUNTIES IS
CANCELLED...

REPORT LARGE HAIL...DAMAGING WINDS OR FLOODING TO YOUR COUNTY
SHERIFF...OR CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1...8 7
7...6 3 3...6 7 7 2.

LAT...LON 3295 8186 3292 8196 3292 8206 3295 8215
      3325 8190 3318 8176 3316 8176 3312 8171
      3309 8163 3307 8158 3303 8156 3291 8175
TIME...MOT...LOC 0357Z 013DEG 21KT 3296 8185

$$

GAC033-030415-
/O.CON.KCAE.SV.W.0125.000000T0000Z-110603T0415Z/
BURKE GA-
1157 PM EDT THU JUN 2 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1215 AM EDT
FOR BURKE COUNTY...

AT 1152 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED NEAR SARDIS...OR 12 MILES SOUTHEAST OF WAYNESBORO...MOVING
SOUTH AT 25 MPH.

THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS
OF THE INDICATED COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

REPORT LARGE HAIL...DAMAGING WINDS OR FLOODING TO YOUR COUNTY
SHERIFF...OR CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1...8 7
7...6 3 3...6 7 7 2.

&&

LAT...LON 3295 8186 3292 8196 3292 8206 3295 8215
      3325 8190 3318 8176 3316 8176 3312 8171
      3309 8163 3307 8158 3303 8156 3291 8175
TIME...MOT...LOC 0357Z 013DEG 21KT 3296 8185

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Columbia, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 2, 10:17 PM EDT, 56 minutes earlier.

Area forecast discussion, Jun 2, 10:17 PM EDT, 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE COLUMBIA SC
1017 PM EDT THU JUN 2 2011

.SYNOPSIS...
AN UPPER LEVEL RIDGE WILL REMAIN OVER THE REGION...KEEPING ABOVE
NORMAL TEMPERATURES ACROSS THE AREA. A WEAK COLD FRONT ACROSS THE
AREA THIS EVENING WILL MOVE SLOWLY SOUTH THROUGH FRIDAY.

&&

.NEAR TERM /UNTIL 6 AM FRIDAY MORNING/...
AIRMASS BECAME VERY UNSTABLE OVER THE REGION THIS AFTERNOON. LAPS
BSCAPES WERE AROUND 4500 J/KG AND LAPS LIS -9/-10. LARGE DEVELOPING
MCS COMPLEX MOVING SOUTH AND SOUTHEAST INTO FORECAST AREA. GSP HAD
SEVERAL SVR WARNINGS TO THE NORTH AND CAE ISSUED SOME AS WELL.
SEVERAL BOUNDARIES...OUTFLOWS FROM STORMS...A WEAK FRONTAL
BOUNDARY AND POSSIBLY A SEA BREEZE SERVED AS FOCUS MECHANISMS FOR
STORM DEVELOPMENT DURING THE LATE AFTERNOON AND EARLY EVENING HOURS
ACROSS THE FORECAST AREA. UPPED POPS TO 40-50 PERCENT IN SOME
PARTS OF THE FORECAST AREA BUT ACTIVITY HAS DECREASED OVER PAST
HOUR. SO 20-30 PERCENT CHANCE UNTIL 12AM-1AM SHOULD HOLD MOST
LOCATIONS. WITH RAINFALL...DECIDED TO INCLUDE SOME PATCHY FOG
AROUND SUNRISE FRIDAY.

&&

.SHORT TERM /6 AM FRIDAY MORNING THROUGH SATURDAY NIGHT/...
FRONT WILL REMAIN NEARLY STATIONARY NEAR THE NORTHERN PART OF OUR FA
FRIDAY...OR PERHAPS PUSH SOUTH A LITTLE. MODELS INDICATE UPPER HIGH
CENTERED TO OUR WEST...WITH SIGNIFICANT SHORTWAVE ENERGY ROTATING
SOUTH INTO OUR REGION FRIDAY AFTERNOON AND EVENING. COMBINATION OF
FRONT AND SEA BREEZE BOUNDARIES...SUFFICIENT ATMOSPHERIC
MOISTURE...DAYTIME HEATING...AND UPPER LIFT WILL LEAD TO SCATTERED
THUNDERSTORMS.

UPPER ENERGY WILL PUSH TO OUR SOUTH SATURDAY...AND UPPER HIGH WILL
BUILD TO THE EAST SOME. ATMOSPHERE ALSO APPEARS WILL BE A LITTLE
DRIER. SO POPS WILL BE REDUCED TO SLIGHT CHANCE SATURDAY.

&&

.LONG TERM /SUNDAY THROUGH THURSDAY/...
ON SUNDAY AND MONDAY...THE UPPER HIGH WILL RETREAT A LITTLE TO THE
WEST WHILE UPPER ENERGY SHIFTS DOWN THE EAST COAST AND MID
ATLANTIC...STAYING MAINLY TO OUR N/NE. ATMOSPHERIC MOISTURE APPEARS
TO GRADUALLY PICK BACK UP A TAD...THOUGH FORECAST SOUNDINGS STILL
INDICATE FAIRLY HIGH CONVECTIVE TEMPS AND LFCS. THINK SLIGHT CHANCE
POPS LOOKS OK.

BY MID WEEK...UPPER HIGH BUILDS BACK TO THE EAST A LITTLE...BUT
REMAINING GENERALLY WEAK...IN BETWEEN CLOSED LOWS OVER THE NW
ATLANTIC AND NORTHERN ROCKIES. APPEARANCE OF ONLY SUBTLE FEATURES AT
THE SURFACE THROUGH THE PERIOD. ATMOSPHERIC MOISTURE APPEARS TO
REMAIN FAIRLY CONSTANT...AND SUFFICIENT ENOUGH FOR SLIGHT CHANCE
POPS THROUGH THE PERIOD.

&&

.AVIATION /02Z FRIDAY THROUGH TUESDAY/...
THUNDERSTORM ACTIVITY HAS MAINLY MOVED TO THE SOUTH NOW. WITH
RAINFALL EXPECT SOME MVFR VSBYS IN FOG AROUND SUNRISE POSSIBLE
NEAR SUNRISE AND MAYBE SOME IFR VSBYS IN FOG AT NORMALLY LOWER
LOCATIONS LIKE AGS AND OGB. ALSO SOME SCATTERED TO BROKEN STRATUS
IS POSSIBLE NEAR 1 KFT AS NOCTURNAL JET MAY ADVECT SOME STRATUS IN
OVER THE REGION. AFTER 13Z FRIDAY...MAINLY VFR CONDITIONS BUT
AFTERNOON AND EVENING THUNDERSTORMS ARE POSSIBLE AGAIN WITH BRIEF
IFR-MVFR CONDITIONS.

EXTENDED AVIATION OUTLOOK...SOME MVFR FOG POSSIBLE EARLY MORNING.

&&

.CAE WATCHES/WARNINGS/ADVISORIES...
SC...NONE.
GA...NONE.
&&

SYNOPSIS...
NEAR TERM...07
SHORT TERM...
LONG TERM...
AVIATION...07
Hazardous weather outlook, Jun 2, 4:34 AM EDT, 18 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE COLUMBIA SC
434 AM EDT THU JUN 2 2011

GAZ040-063>065-077-SCZ015-016-018-020>022-025>031-035>038-041-030845-
LINCOLN-MCDUFFIE-COLUMBIA-RICHMOND-BURKE-LANCASTER-CHESTERFIELD-
MCCORMICK-NEWBERRY-FAIRFIELD-KERSHAW-EDGEFIELD-SALUDA-LEXINGTON-
RICHLAND-LEE-AIKEN-SUMTER-BARNWELL-ORANGEBURG-CALHOUN-CLARENDON-
BAMBERG-
434 AM EDT THU JUN 2 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL GEORGIA AND
CENTRAL SOUTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT.

THERE IS A CHANCE FOR ISOLATED SEVERE THUNDERSTORMS LATE THIS
AFTERNOON AS A FRONTAL BOUNDARY STALLS OVER THE REGION.

HEAT INDICES WILL APPROACH 100 DEGREES THIS AFTERNOON.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, Jun 2, 9:47 PM EDT, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE COLUMBIA SC
947 PM EDT THU JUN 02 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0836 PM     TSTM WND DMG     COLUMBIA                34.04N 80.89W
06/02/2011                   RICHLAND           SC   LAW ENFORCEMENT

            TREE IN ROADWAY NEAR SC 277 AND BULL ST REPORTED BY HWY
            PATROL

0846 PM     TSTM WND DMG     5 S CAYCE               33.88N 81.07W
06/02/2011                   LEXINGTON          SC   LAW ENFORCEMENT

            TREE IN ROADWAY NEAR US 321 AND GLENN RD REPORTED BY HWY
            PATROL

0832 PM     TSTM WND DMG     5 NW IRMO               34.15N 81.24W
06/02/2011                   RICHLAND           SC   LAW ENFORCEMENT

            TREES IN ROADWAY NEAR I-26 AND JULIUS RICHARDSON RD
            REPORTED BY HWY PATROL

0845 PM     TSTM WND DMG     2 ESE LEXINGTON         33.97N 81.20W
06/02/2011                   LEXINGTON          SC   LAW ENFORCEMENT

            TREE IN ROADWAY DOOLEY RD NEAR I-20 REPORTED BY HWY
            PATROL

&&

KILMER
Local storm report, Jun 2, 9:53 PM EDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE COLUMBIA SC
953 PM EDT THU JUN 02 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0923 PM     TSTM WND DMG     2 W DENMARK             33.32N 81.18W
06/02/2011                   BAMBERG            SC   LAW ENFORCEMENT

            HIGHWAY PATROL REPORTED TREE IN THE ROADWAY ALONG HIGHWAY
            70 WEST OF DENMARK.

&&

VAUGHAN
Local storm report, Jun 2, 10:33 PM EDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE COLUMBIA SC
1033 PM EDT THU JUN 02 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0932 PM     TSTM WND DMG     4 WNW ST. MATTHEWS      33.68N 80.84W
06/02/2011                   CALHOUN            SC   LAW ENFORCEMENT

            TREES IN ROADWAY NEAR SC 6 AND US 176 REPORTED BY HWY
            PATROL.

0942 PM     TSTM WND DMG     NEESES                  33.54N 81.13W
06/02/2011                   ORANGEBURG         SC   LAW ENFORCEMENT

            TREES IN ROADWAY ON US 321 NEAR NEESES REPORTED BY HWY
            PATROL

0840 PM     TSTM WND DMG     6 E BLYTHEWOOD          34.22N 80.88W
06/02/2011                   RICHLAND           SC   LAW ENFORCEMENT

            TREES IN ROADWAY NEAR HINES RD AND SMYRNA RD REPORTED BY
            HWY PATROL

0949 PM     TSTM WND DMG     8 NW BROOKDALE          33.61N 80.92W
06/02/2011                   CALHOUN            SC   LAW ENFORCEMENT

            TREES IN ROADWAY REPORTED BY HWY PATRAL NEAR BURKE ROAD
            AND KINLEY

0925 PM     TSTM WND DMG     ORANGEBURG              33.49N 80.87W
06/02/2011                   ORANGEBURG         SC   LAW ENFORCEMENT

            TREES IN ROADWAY NEAR PRESIDENTIAL DRIVE AND MAGNOLIA
            REPORTED BY HWY PATROL

0915 PM     TSTM WND DMG     SALLEY                  33.57N 81.30W
06/02/2011                   AIKEN              SC   LAW ENFORCEMENT

            TREES IN ROADWAY ON BONNET RD REPORTED BY HWY PATROL

&&

KILMER
Local storm report, Jun 2, 10:43 PM EDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE COLUMBIA SC
1043 PM EDT THU JUN 02 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0854 PM     TSTM WND DMG     2 E NORTH               33.62N 81.06W
06/02/2011                   ORANGEBURG         SC   LAW ENFORCEMENT

            COUNTY SHERIFF DISPATCH REPORTED TREES DOWN AT NORTH ROAD
            AND SLAB LANDING ROAD.

0900 PM     TSTM WND DMG     8 NW ORANGEBURG         33.57N 80.97W
06/02/2011                   ORANGEBURG         SC   LAW ENFORCEMENT

            SHERIFF DISPATCH REPORTED TREES AND POWER LINES DOWN AT
            FAIRVIEW ROAD AND BENEDICT ROAD.

0916 PM     TSTM WND DMG     4 WSW NEESES            33.51N 81.20W
06/02/2011                   ORANGEBURG         SC   LAW ENFORCEMENT

            SHERIFF DISPATCH REPORTED TREES AND POWER LINES DOWN AT
            KEISER BROWN ROAD AND NEESES HWY.

0924 PM     TSTM WND DMG     2 S NORWAY              33.42N 81.13W
06/02/2011                   ORANGEBURG         SC   LAW ENFORCEMENT

            SHERIFF DISPATCH REPORTED TREES AND POWER LINES DOWN AT
            SAVANNAH HWY AND WILLOW SWAMP RD.

0933 PM     TSTM WND DMG     2 WNW COPE              33.39N 81.04W
06/02/2011                   ORANGEBURG         SC   LAW ENFORCEMENT

            SHERIFF DISPATCH REPORTED TREES AND POWER LINES DOWN AT
            BINNICKER BRIDGE ROAD AND COPE ROAD.

&&

VAUGHAN
Local storm report, Jun 2, 10:59 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE COLUMBIA SC
1059 PM EDT THU JUN 02 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0920 PM     TSTM WND DMG     5 SW SOUTH SUMTER       33.83N 80.39W
06/02/2011                   SUMTER             SC   LAW ENFORCEMENT

            HIGHWAY PATROL REPORTED TREE DOWN AT BETHEL CHURCH AT
            BETHEL CHURCH ROAD.

&&

VAUGHAN
Local storm report, Jun 2, 11:05 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE COLUMBIA SC
1105 PM EDT THU JUN 02 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0930 PM     TSTM WND GST     4 ENE ELLOREE           33.55N 80.50W
06/02/2011  M37 MPH          CALHOUN            SC   OFFICIAL NWS OBS

            NWS EQUIPMENT AT SANTEE STATE PARK ON LAKE MARION
            REPORTED A WIND GUST OF 37 MPH.

&&

VAUGHAN

The office that day

Everything else NWS Columbia, SC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 2, 8:37 PM EDTSevere Thunderstorm WarningCAEAiken, Calhoun, Lexington, Orangeburg, Richland, Sumter53 min
Jun 2, 9:00 PM EDTSevere Thunderstorm WarningCAEAiken, Bamberg, Barnwell, Calhoun, Clarendon, Lexington and 3 more45 min
Jun 2, 9:42 PM EDTSevere Thunderstorm WarningCAEAiken, Bamberg, Barnwell, Calhoun, Clarendon, Lexington and 3 more48 min
Jun 2, 10:35 PM EDTSevere Thunderstorm WarningCAEClarendon, Orangeburg40 min
Jun 3, 12:41 AM EDTSpecial Weather StatementCAELexington49 min
Jun 3, 2:34 AM EDTSpecial Weather StatementCAELexington41 min
Jun 3, 3:13 AM EDTSpecial Weather StatementCAELexington, Saluda62 min
Jun 3, 3:59 AM EDTSevere Thunderstorm WarningCAEFairfield, Newberry46 min
Jun 3, 4:26 AM EDTSpecial Weather StatementCAELexington49 min
Jun 3, 5:15 AM EDTSpecial Weather StatementCAELexington45 min
Jun 3, 6:03 AM EDTSevere Thunderstorm WarningCAEFairfield42 min
Jun 3, 6:48 AM EDTSpecial Weather StatementCAEFairfield42 min
Jun 3, 12:12 AM EDTSevere Thunderstorm WarningCAEBurke63 min
Jun 3, 6:37 PM EDTSevere Thunderstorm WarningCAEBurke25 min
Jun 3, 6:53 PM EDTSevere Thunderstorm WarningCAEBurke37 min
Jun 3, 7:02 PM EDTSevere Thunderstorm WarningCAEBurke58 min

Nearby

Severe Thunderstorm Warnings in South Carolina, 2011Severe Thunderstorm Warnings in Georgia, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.